In this paper, we generalize an existing result regarding the existence of a Nash equilibrium for a system of fixed point equations. The problem is considered in a more general form and the initial conditions are also improved, without changing the final conclusion. This is achieved by combining the idea of a solution operator with monotone operator techniques and classical fixed point principles. An application to a coupled system with Dirichlet boundary conditions involving the p-Laplacian is provided.
Faculty of Mathematics and Computer Science, Babes-Bolyai University, Cluj-Napoca, Romania
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Cluj-Napoca, Romania
Dirichlet boundary condition; Monotone operator; Nash equilibrium.
A. Stan, Nash equilibria for componentwise variational systems, Journal of Nonlinear Functional Analysis, 2023 (2023), art. no. 6, http://jnfa.mathres.org/archives/3029
Journal of Nonlinear Functional Analysis
Mathematical Research Press
google scholar link
 C. Avramescu, On a fixed point theorem, St. Cerc. Mat. 22 (1970) 215-221.
 A. Berman, R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, 1997.
 H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.
 G. Ciarlet, Linear and Nonlinear Functional Analysis with Applications, SIAM, Philadelphia, 2013.
 H. Le Dret, Nonlinear Elliptic Partial Differential Equations, Springer, Berlin, 2018.
 G. Dinca, P. Jebelean, J. Mawhin, Variational and topological methods for Dirichlet problems with pLaplacian, Portugal. Math. 58 (2001) 339-378.
 G. Dinca, P. Jebelean, Some existence results for a class of nonlinear equations involving a duality mapping, Nonlinear Anal. 46 (2001) 347-363.
 G. Dinca, P. Jebelean, J. Mawhin, Une methode de point fixe pour le p-Laplacien, C. R. Acad. Sci. Paris, Ser. I 324 (1997) 165–168
 J. Diestel, Geometry of Banach Spaces-Selected Topics, Springer-Verlag, New-York, 1975.
 R. Precup, Nash-type equilibria and periodic solutions to nonvariational systems, Adv. Nonlinear Anal. 3 (2014) 197–207.